# SDR 2004FA0000217

- Difficulty date: January 24, 2004
- Submitted: February 24, 2004
- Operation: General aviation
- Aircraft: N4423A
- Make and model: Beech 58
- Aircraft serial: TH28
- Engine: Cont IO520*
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: NAS679A4
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUTS ON SEVERAL HORIZONTAL STABILIZER REAR SPAR BOLTS WERE CRACKED OR BROKEN.  NUT INSTALLED, NO NUTS HAD COME OFF AND BOLTS WERE NOT LOOSE IN SPAR.  REPLACED NUTS AND NEW BOLTS WITH CURRENT HARDWARE.
